Inducing and unique ergodicity of double rotations
Henk Bruin Gregory Clack
Discrete & Continuous Dynamical Systems - A 2012, 32(12): 4133-4147 doi: 10.3934/dcds.2012.32.4133
In this paper we investigate ``double rotations'', i.e., interval translation maps that when considered on the circle, have just two intervals of continuity. Using the induction procedure described by Suzuki et al., we show that Lebesgue a.e. double rotation is of finite type, i.e., it reduces to an interval exchange transformation. However, the set of infinite type double rotations is shown to have Hausdorff dimension strictly between $2$ and $3$, and carries a natural induction-invariant measure. It is also shown that non-unique ergodicity of infinite type double rotations, although occurring, is a-typical with respect to every induction-invariant probability measure in parameter space.
keywords: renormalisation double rotation unique ergodicity. interval translation map Piecewise isometries

Year of publication

Related Authors

Related Keywords

[Back to Top]